Remarques sur le revêtement universel des variétés kählériennes compactes
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, p. 255-284
@article{BSMF_1994__122_2_255_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Remarques sur le rev\^etement universel des vari\'et\'es k\"ahl\'eriennes compactes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {2},
     year = {1994},
     pages = {255-284},
     doi = {10.24033/bsmf.2232},
     zbl = {0810.32013},
     mrnumber = {95f:32036},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1994__122_2_255_0}
}
Campana, Fredéric. Remarques sur le revêtement universel des variétés kählériennes compactes. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, pp. 255-284. doi : 10.24033/bsmf.2232. http://www.numdam.org/item/BSMF_1994__122_2_255_0/

[A] Atiyah (M.). - Elliptic operators, discrete groups and Von Neumann algebras, Soc. Math. France, Astérisque, t. 32-33, 1976, p. 43-72. | Zbl 0323.58015

[B] Barlet (D.). - Espace analytique des cycles..., Lect. Notes Math., t. 482, 1975, p. 1-158. | MR 53 #3347 | Zbl 0331.32008

[B-P-V] Barth (W.), Peters (C.), Von De Ven (A.). - Compact complex surfaces, Ergeb. Math. Grenzgeb., t. 4, 1984. | MR 86c:32026 | Zbl 0718.14023

[Bl] Blanchard (A.). - Sur les variétés analytiques complexes, Ann. Scient. École Nor. Sup., t. 73, 1958, p. 157-202. | Numdam | MR 19,316e | Zbl 0073.37503

[C1] Campana (F.). - Coréduction algébrique d'un espace analytique faiblement kählérien compact, Invent. Math., t. 63, 1981, p. 187-223. | MR 84e:32028 | Zbl 0436.32024

[C2] Campana (F.). - Twistor spaces of class C, J. Differential Geom., t. 33, 1991, p. 541-549. | MR 92g:32059 | Zbl 0694.32017

[C3] Campana (F.). - Réduction d'Albanese d'un morphisme kählérien propre, I et II, Compositio Math., t. 54, 1985, p. 373-398 et 399-416. | Numdam | Numdam | MR 87h:32058 | Zbl 0609.32008

[C4] Campana (F.). - Connexité rationnelle des variétés de Fano, Ann. Scient. École Nor. Sup., t. 25, 1992, p. 539-545. | Numdam | MR 93k:14050 | Zbl 0783.14022

[C5] Campana (F.). - Fundamental group and positivity properties of cotangent sheaves of compact Kähler manifolds, à paraître au J. Alg. Geometry.

[Ca] Catanese (F.). - Moduli and classification of irregular Kähler manifolds..., Invent. Math., t. 104, 1991, p. 263-289. | MR 92f:32049 | Zbl 0743.32025

[F] Fujiki (A.). - Semi-simple reductions of compact complex varieties, Pub. Institut Élie Cartan, t. 8, 1983, p. 79-133. | MR 85m:32027 | Zbl 0562.32014

[G.A]SÉMINAIRE de Géométrie Analytique. - Pub. Institut Élie Cartan, 5, 1982.

[G] Gromov (M.). - Kähler hyperbolicity and L2-Hodge theory, J. Differential Geom., t. 33, 1991, p. 263-292. | MR 92a:58133 | Zbl 0719.53042

[Gu] Gurjar (R.V.). - Coverings of algebraic varieties in algebraic geometry, Sendai (1985), Adv. Stud. Pure Math. 10, T. Oda. éd., p. 179-183. | MR 90e:14012 | Zbl 0659.14011

[H] Hirzebruch (F.). - Topological methods in algebraic geometry. - Springer Verlag, 1978.

[K] Kawamata (Y.). - Abundance theorem for minimal threefolds, Preprint Univ. Tokyo, 1991.

[Ko] Kodaira (K.). - A theorem of completeness..., Ann. of Math., t. 75, 1962, p. 146-162. | MR 24 #A3665b | Zbl 0112.38404

[Kol] Kollar (J.). - Shafavavitch maps and plurigenera of algebraic varieties, Preprint, 1992.

[Ko-Mi-Mo1] Kollar (J.), Miyaoka (Y.), Mori (S.). - Rationally connected varieties, J. Alg. Geometry, 1, 1992, p. 429-448. | MR 93i:14014 | Zbl 0780.14026

[Ko-Mi-Mo2] Kollar (J.), Miyaoka (Y.), Mori (S.). - Boundedness and rational connectedness of Fano manifolds, Preprint, 1991.

[L] Lelong (P.). - Intégration sur un ensemble analytique, Bull. Soc. Math. France, t. 85, 1957, p. 239-262. | Numdam | MR 20 #2465 | Zbl 0079.30901

[Li] Lieberman (D.). - Compactness of the Chow scheme, Lect. Notes Math., t. 670, 1977, p. 140-186. | MR 80h:32056 | Zbl 0391.32018

[Mi] Miyaoka (Y.). - On the Kodaira dimension of minimal threefolds, Math. Ann., t. 281, 1988, p. 325-332. | MR 89g:14028 | Zbl 0625.14023

[Mi′] Miyaoka (Y.). - Abundance conjecture for 3-folds. Case v = 1, Comp. Math., t. 68, 1988, p. 203-220. | Numdam | MR 89m:14023 | Zbl 0681.14019

[Mo] Mori (S.). - Flip theorem and the existence of minimal models for 3-folds, J. Amer. Math. Soc., t. 1, 1988, p. 117-253. | MR 89a:14048 | Zbl 0649.14023

[N] Nori (M.V.). - Zariski's conjecture and related problems., Ann. Scient. École Nor. Sup., t. 16, 1983, p. 305-344. | Numdam | MR 86d:14027 | Zbl 0527.14016

[Ra] Ran (Z.). - On subvarieties of Abelian varieties, Inv. Math., t. 62, 1981, p. 459-479. | MR 82d:14024 | Zbl 0474.14016

[R] Reid (M.). - Bogomolov's theorem c21 ≤ 4c2. - Int. Symp. Alg. Geom. Kyoto, 1977. | Zbl 0478.14003

[S] Shafavevitch (R.I.). - Basic Algebraic Geometry. - Springer-Verlag, 1977.

[U] Ueno (K.). - Classification theory of algebraic varieties and compact complex spaces, Lect. Notes Math., t. 439. | MR 58 #22062 | Zbl 0299.14007